Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The second obstruction for pseudo-isotopies


Author: Allen E. Hatcher
Journal: Bull. Amer. Math. Soc. 78 (1972), 1005-1008
MSC (1970): Primary 57D50, 57D80; Secondary 18F25
DOI: https://doi.org/10.1090/S0002-9904-1972-13084-2
MathSciNet review: 0307275
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Bass, Algebraic K-theory, Benjamin, New York, 1968. MR 40 #2736. MR 249491
  • 2. J. Cerf, La stratification naturelle des espaces de fonctions différentiates réelles et le théorème de la pseudo-isotopie, Inst. Hautes Ètudes Sci. Publ. Math. No. 39 (1970), 5-173. MR 292089
  • 3. A. Chenciner and F. Laudenbach, Contribution à une théorie de Smale à un paramètre dans le cas non simplement connexe, Ann. Sci. Ècole Norm. Sup. (4) 3 (1970), 109-478. MR 286114
  • 4. A. Hatcher, A K2 obstruction for pseudo-isotopies, Ph. D. Thesis, Stanford University, Stanford, Calif., 1971.
  • 5. J. F. P. Hudson, Piecewise linear topology, University of Chicago Lecture Notes, Benjamin, New York, 1969. MR 40 # 2094. MR 248844
  • 6. J. Milnor, Introduction to algebraic K-theory, Ann. of Math. Studies, no. 72, Princeton Univ. Press, Princeton, N.J., 1971. MR 349811
  • 7. J. B. Wagoner, Algebraic invariants for pseudo-isotopies, Proc. Liverpool Singularities Sympos. II, Lecture Notes in Math., no. 209, Springer-Verlag, Berlin and New York, 1971. MR 348771

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57D50, 57D80, 18F25

Retrieve articles in all journals with MSC (1970): 57D50, 57D80, 18F25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13084-2

American Mathematical Society